# SDR SWAA2023062155883

- Difficulty date: June 2, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 19,945 hours, 9,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL RBL 21 BETWEEN STA 747 AND STA 767 HAS CORROSION<[01] FOUND CORROSION TO BE OUT OF ALLOWABLE LIMITS PER SRM 5300-53-1A-2.;[02] REMOVED AND REPLACED AFT CARGO INTERCOSTAL AT STA 747-767 RBL 21 PER SRM 51-40-02.;[03] C/W INSPECTION OF WORK PERFORMED FOR CORRECTIVE ACTIONS 1 AND 2 REF SRM 51-40-02 AND SRM 53-00-53-1A-2.
